# SDR 2016F00236

- Difficulty date: November 12, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N30HF
- Make and model: Bell 407
- Aircraft serial: 53776
- Aircraft time: 3,763 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Condition: Blocked
- Location: Gearbox
- Stage of operation: AA
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

PILOT EXPERIENCED HIGH TORQUE INDICATION ON INSTRUMENT. TROUBLESHOOTING WAS PERFORMED AND FOUND TO BE INTERNAL TO THE ENGINE GEARBOX TORQUEMETER. UPON REMOVAL OF ENGINE, DELIVERY TO OVERHAUL FACILITY, AND DISASSEMBLY OF GEARBOX AND TORQUEMETER, PLASTIC MEDIA WAS DISCOVERED INTERNAL TO TORQUEMETER.
